# SDR 2021F00240

- Difficulty date: September 13, 2021
- Submitted: October 14, 2021
- Operation: General aviation
- Aircraft: XAOCB
- Make and model: Boeing 737-800
- Aircraft serial: 39162
- Aircraft time: 34,978 hours, 21,096 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LH WING FIXED LEADING EDGE UPPER SKIN, DURING TRANSIT CHECK, IT WAS DETECTED A DENT ON LH WING FIXED LEADING EDGE UPPER SKIN. MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING A DENT ON LH WING FIXED LEADING EDGE UPPER SKIN STA 150.75; HFEC INSPECTION WAS PERFORMED IAW B737 NDTM PART 6, 51-00-00 PROCEDURE 23; HFEC INSPECTION WAS PERFORMED IAW B737 NDTM PART 6, 51-00-00 PROCEDURE 23; TEMPORARY SEAL WAS PERFORMED IAW MESSAGE BOEING NUMBER AMX-AMX-21-0405-02B; ALL CORRECT.
